# SDR 99ZZZM814

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305AE
- Make and model: Saab 340B
- Aircraft serial: 340B305
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192411A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5064 - EMERGENCY LIGHTS ABOVE SEATS 5C, 7A, 8C AND 10C DO NOT ILLUMINATE.  REMOVED AND REPLACED BULB AT SEAT 5C.  REMOVED AND REPLACED FUSE AT LOCATION 72 LN FOR LIGHTS 7A, 8C AND 10C.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
